# SDR SRAA970807

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4383
- Engine: Allsn 501D22A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear Box
- Condition: Decoupled
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT AT FL260 FROM AAB, NR 1 ENGINE HAD LOSS OF TORQUE, TIT INDICATION WENT TO 540 DEG WITH F/F TO 440 LBS AND GENERATOR OUT LIGHT CAME ON.  SHUT DOWN NR 1 ENGINE AND LANDED WITHOUT INCIDENT AT RMS.  INSPECTED NR 1 ENGINE AND SUSPECT GEARBOX FAILURE, ENGINE IS BEING REPLACED.
